A new generalized refinements of Young’s inequality
Keywords:AM-GM inequality, Young inequality, Determinants, Trace, Norms
In this paper, we show a new generalized refinement of Young's inequality. As applications we give some new generalized refinements of Young type inequalities for the traces, determinants, and norms of positive definite matrices.
Y. Al- Manasrah and F. Kittaneh, “A generalization of two refined Young inequalities”, Positivity, vol. 19, pp. 757-768, 2015.
Y. Al- Manasrah and F. Kittaneh, “Further Generalization, Refinements, and Reverses of the Young and Heinz Inequalities”, Results in Mathematics, vol. 19, pp. 757-768, 2016.
M. Akkouchi and M. A. Ighachane, “A new proof of a refined Young inequality”, Bulletin of the International Mathematical Virtual Institute, vol. 10, no. 3, pp. 425-428, 2020.
T. Ando, “Matrix Young Inequalities,” in Operator Theory in Function Spaces and Banach Lattices, C. B. Huijsmans, M. A. Kaashoek, W. A. J. Luxemburg, and B. Pagter, Eds. Basel: Birkhäuser, 1995, pp. 33–38.
S. Furuichi, “On refined Young inequalities and reverse inequalities”, Journal of Mathematical Inequalities, vol. 5, pp. 21-30, 2011.
R. A. Horn and C. R. Johnson, Matrix analysis. New York: Cambridge University. Press, 1985.
O. Hirzallah, and F. Kittaneh, “Matrix Young inequalities for the Hilbert-Schmidt norm”, Linear Algebra and its Applications, vol. 308, pp. 77-84, 2000.
T. Kato, “Notes on some inequalities for linear operators”, Mathematische Annalen, vol. 125, pp. 208-212, 1952.
M. A. Ighachane, M. Akkouchi, and El Hassan Benabdi, “A new generalized refinement of the weighted arithmetic-geometric mean inequality”, Mathematical Inequalities and Applications, vol. 23, no. 3, pp. 1079- 1085, 2020.
M. A. Ighachane and M. Akkouchi, “A new generalization of two refined Young inequality”, Moroccan Journal of Pure and Applied Analysis, vol. 6, no. 2, pp. 155-167, 2020.
F. Kittaneh, “Norm inequalities for fractionl powers of positive operators”, Letters in Mathematical Physics, vol. 27, pp. 279-285, 1993.
F. Kittaneh and Y. Al- Manasrah, “Improved Young and Heinz inequalities for matrices”, Journal of Mathematical Analysis and Applications, vol. 361, pp. 292-269, 2010.
J. Zhao and J. Wu, “Operator inequalities involving improved Young and its reverse inequalities”, Journal of Mathematical Analysis and Applications, vol. 421, pp. 1779-1789, 2015.
How to Cite
Copyright (c) 2021 Mohamed Amine Ighachane, Mohamed Akkouchi
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.